# SDR AALA20050813

- Difficulty date: December 11, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

STL - AT FL280 RIGHT ENGINE COMPRESSOR STALLED.  OPERATED ENGINE AT IDLE AND LANDED STL WITHOUT INCIDENT.  REPLACED RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
